MathSciNet Relay Station
MathSciNet bibliographic data
MR1867088 34E15 (34C23 34E20 37C10)
Krupa, M.; Szmolyan, P. Extending slow manifolds near transcritical and pitchfork singularities. Nonlinearity 14 (2001), no. 6, 1473–1491.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement